# SDR AALA202301136079

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 71,291 hours, 32,716 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: # 4 MAIN TIRE CAME APART ON LANDING. MAINTENANCE REPLACED THE #4 MAIN TIRE PER TASK CARD 26L70032008. (AALA202301136079) DURING THE ACCOMPLISHEMENT OF A BITE TEST OF THE BRAKE STEERING CONTROL UNIT PER AMM 32-42-34, BRAKE STEERING CONTROL UNIT FAULT 10GG AND TACHOMETER # 4 22GG FAULT DISPLAYED. MAINTENANCE REPLACED THE #4 TACHOMETER PER AMM 32-42-57 (AALA202301137706) AND REPLACED THE BRAKE STEERING CONTROL UNIT PER AMM 32-42-34 (AALA202301138331). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
